MAUDE Adverse Event Report: ANGIODYNAMICS VENCURE NEVERTOUCH; ENDOVENOUS LASER TREATMENT FIBER

ANGIODYNAMICS VENCURE NEVERTOUCH; ENDOVENOUS LASER TREATMENT FIBER
Catalog Number H787514030020
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/31/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the reported defective device was not returned, angiodynamics is unable to perform a device evaluation.The customer's reported complaint description of the luer lock (fitting) not adhered to the fiber cannot be confirmed because no sample was returned for evaluation.Without receiving product to evaluate, a root cause cannot be determined.A lot history records search revealed no quality related issues or manufacturing deficiencies at the time of manufacture.During the manufacturing process the presence of fillets on the fiber fitting is 100% inspected and also receives one aql inspection.In addition to those inspections, the tensile strength of the fitting on each fiber is tested.The user manual , which is supplied to the end user with this unit, states "before using a fiber, check it carefully for any signs of damage during storage or transit.Do not use if there is any sign of damage" and when finishing the procedure to "cease operating the laser by removing foot from foot pedal when the fiber end is 2 - 3 cm from the access site as indicated by markers on the distal tip of the trè-sheath introducer" a review of the angiodynamics complaint system noted no adverse trends for this complaint type and product family.This type of complaint will continue to be monitored for trends.(b)(4).
 
Event or Problem Description
As reported to angiodynamics on july 31, 2017: at the close of an evlt procedure, it was noted the fiber stop on the fiber shaft had detached, causing the fiber to shift.It was reported there was no harm or injury to the patient due to this event.The procedure was successfully completed prior to the fiber stop detaching.It was reported the disposable device is not available for return to the manufacturer for a device evaluation.

Brand Name
VENCURE NEVERTOUCH
Common Device Name
ENDOVENOUS LASER TREATMENT FIBER
Manufacturer (Section D)
ANGIODYNAMICS
603 queensbury avenue
queensbury NY 12804
MDR Report Key6801046
Report Number1319211-2017-00082
Device Sequence Number684924
Product Code GEX
UDI-Device IdentifierH787514030020
UDI-PublicH787514030020
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K031233
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date05/31/2020
Device Catalogue NumberH787514030020
Device Lot Number5200340
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2017
Initial Report FDA Received Date08/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1